On Finite Affine 2-Arc Transitive Graphs

Cheryl Praeger, I. Ivanov

    Research output: Contribution to journalArticle

    76 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)421-444
    JournalEuropean Journal of Combinatorics
    Volume14
    DOIs
    Publication statusPublished - 1993

    Cite this

    @article{9e67185bb527472bb7adf851045863ee,
    title = "On Finite Affine 2-Arc Transitive Graphs",
    author = "Cheryl Praeger and I. Ivanov",
    year = "1993",
    doi = "10.1006/eujc.1993.1047",
    language = "English",
    volume = "14",
    pages = "421--444",
    journal = "European Journal of Combinatorics",
    issn = "0195-6698",
    publisher = "Academic Press",

    }

    On Finite Affine 2-Arc Transitive Graphs. / Praeger, Cheryl; Ivanov, I.

    In: European Journal of Combinatorics, Vol. 14, 1993, p. 421-444.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On Finite Affine 2-Arc Transitive Graphs

    AU - Praeger, Cheryl

    AU - Ivanov, I.

    PY - 1993

    Y1 - 1993

    U2 - 10.1006/eujc.1993.1047

    DO - 10.1006/eujc.1993.1047

    M3 - Article

    VL - 14

    SP - 421

    EP - 444

    JO - European Journal of Combinatorics

    JF - European Journal of Combinatorics

    SN - 0195-6698

    ER -